# SDR SWAA2022113069987

- Difficulty date: November 11, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N8659D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36901
- Aircraft time: 26,638 hours, 12,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500b-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 500B-500D,  RT TRANSITION ANGLE CORRODED AROUND NUT-PLATE HOLES.  REMOVED SURFACE CORROSION AND FOUND TO BE OUT OF LIMITS. REPLACED THE ANGLE IAW SRM 53-00-53-1A-2.
